# SDR AALA20160916003

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 64,067 hours, 8,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 104837
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 EMERGENCY LIGHT OPERATIONAL TEST EMERGENCY LIGHTS DOOR 1L TURNED OFF AFTER 30SEC. ACCOMPLISHED TROUBLESHOOTING SSM 33-51-12 AND REPLACED POWER SUPPLY BATTERY M33093 LOCATED ABOVE 1L DOOR IAW AMM 33-51-06. CHECK OPERATIONAL OK AFTER MAINTENANCE PROCEDURE. THE AIRCRAFT WAS NOT GROUNDED.
